MathSciNet Relay Station
MathSciNet bibliographic data
MR2610554 34C15 (65L99)
Younesian, Davood; Askari, Hassan; Saadatnia, Zia; KalamiYazdi, Mohammad Frequency analysis of strongly nonlinear generalized Duffing oscillators using He's frequency-amplitude formulation and He's energy balance method. Comput. Math. Appl. 59 (2010), no. 9, 3222–3228.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement